MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Scar Tissue (2060)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2018) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2018- patient was diagnosed with bilaterally indirect inguinal hernia thereby underwent robotic-assisted laparoscopic repair with implant of 3dmax (device 1).Per op notes, ¿the hernia sac in the right inguinal region was identified and was dissected.Right inguinal hernia was quite large.Therefore, it was decided to perform left inguinal hernia repair in 6 weeks.A 3dmax (device 1) was placed in the periperitoneal region and sutured¿.(b)(6) 2018- patient was diagnosed with left indirect inguinal hernia thereby underwent robotic-assisted laparoscopic repair with implant of 3dmax (device 2).Per op notes, ¿the hernia sac in the left inguinal region was identified and dissected.A 3dmax (device 2) was placed in the left inguinal region and sutured¿.(b)(6) 2019- patient was diagnosed with pelvic and left groin pain, thereby underwent robotic assisted laparoscopic repair with explant of 3d max mesh (device 2).Per op notes, ¿scar tissue and adhesion were noticed and the left-sided mesh is accordioned at the medial aspect between the pubic bone and the bladder.3dmax (device 2) was excised.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23365697
Report Number1213643-2025-01010
Device Sequence Number12979292
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)230628(10)HUCT0926
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Catalogue Number0115311
Device Lot NumberHUCT0926
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight88 KG